# SDR SWIA2025102000017

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10236
- Aircraft time: 49,252 hours, 32,779 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR HINGE (FUSELAGE SIDE) HAS SEVERAL LUGS WITH INNER SURFACE WEAR DAMAGE.    (FILED CLOSED)COMPLIED WITH REO 670-53-21-2718 DATED: 2025-10-17 REV -- TEMPORARY DISPOSITION FOR WEAR DAMAGE TO PASSENGER DOOR HINGE LUGS (FUSELAGE SIDE). COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED FORM M-337. REFERENCE CHILD FOR MCO CARRY OVER FOR THE PERMANENT REPAIR, VISUAL REINSPECTS AND PASSENGER DOOR LEAK CHECK.
